MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT G124 GENERATOR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT G124 GENERATOR(DNA); SCALER, ULTRASONIC
Catalog Number 81324
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron select g124 they allege that they have inconsistent water flow and the handpiece heated up; no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Within warranty? no.Notes: 06/09/25, repair tech: (b)(4) evaluated, meets specifications.Contact customer tested unit and couldn't replicate the customer's issue.Ran unit for 20 min, water flow was consistent and hp did not heat up.I recommend to check inserts for any clogging that could cause hp to heat up.Please be sure to use 'dentsply sirona 30k inserts" replaced damaged/worn components and recalibrated unit to factory specs.(b)(4).The dhr review for this complaint is not required because the product was returned for evaluation and no fault was found.No further action is required.

Brand Name
CAVITRON SELECT G124 GENERATOR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22065857
Report Number2424472-2025-00061
Device Sequence Number20741763
Product Code ELC
UDI-Device IdentifierD003813081
UDI-PublicD003813081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81324
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown